# SDR DALA2024010210748

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH EXTERNAL SKIN STATIC PORT LOCATED BTW FR 23 TO FR 24 AT LEVEL STR 33R AT LOWER FUSELAGE. C/A: EVALUATED REWORK ON EXTERNAL SKIN JOINED POINT 1 AND POINT 2, JOINED POINT 3 AND POINT 4,POINT 5, POINT 6 AND POINT 7 LOCATEDSTATIC PORT LOCATED BTW FR 23 TO FR 24 AT LEVEL STR 33R AT LOWER FUSELAGE AND FOUND NEGLIGIBLE DAMAGE AS PER 320 SRM51- 73-11-801 STEP 4.C ITEM 1 FIGURE 012.TOOK MEASURE OF REWORK ARE: JOINED POINT 1 AND POINT 2 IS :L=1.230 INCH W=0.226 INCH,POINT 3 AND POINT 4 IS : L=0.872 INCH W=0.593 INCH, POINT 5 IS :L= 0.304INCH W=0.167INCH,POINT 6 IS:L=0.335INCH W=0.208INCH ANDPOINT 7 IS: L=0.351INCH W=0.285INCH TOOL USED CALIPER P/N:500 -196-30 S/N:A20230758 DUE DATE:04-APR-24.PERFORMED MINIMUNREMAINING THICKNESS ARE AS FOLLOW:MRT P1-2=0.077INCH;P3-4 =0.077INCH;P5=0.077 INCH;P6=0.077 INCH;P7=0.077INCH AND INITIALTHICKNESS AROUND REWORKED AREA IS: 0.078 INCHAS PER NTM 51-10-04;  RECHECK IS NOT REQUIRED DUE TO THIS ALLOWABLE DAMAGE IS CATEGORY A.DECAL MONITOR STABLISHED W EVALUATED REWORK ON EXTERNAL SKIN JOINED POINT 1 AND POINT 2, JOINED POINT 3 AND POINT 4,POINT 5,POINT 6 AND POINT 7 LOCATED STATIC PORT LOCATED BTW FR 23 TO FR 24 AT LEVEL STR 33R AT LOWER FUSELAGE AND FOUND NEGLIGIBLE DAMAGE AS PER 320 SRM51-73-11-801 STEP 4.C ITEM 1 FIGURE 012.TOOK MEASURE OF REWORK ARE: JOINED POINT 1 AND POINT 2 IS POINT 5 IS :L=0.304INCH W=0.167INCH,POINT 6 IS:L=0.335INCH W=0.208INCH ANDPOINT 7 IS: L= 0.351INCH W=0.285INCHPERFORMED MINIMUNREMAINING THICKNESS ARE AS FOLLOW:MRT P1-2=0.077INCH;P3-4=0.077INCH;P5=0.077 INCH;P6=0.077 INCH;P7= 0.077INCH AND INITIALTHICKNESS AROUND REWORKED AREA IS: 0.078 INCHAS PER NTM 51-10-04
